A complete family of solutions for the one-dimensional reaction-diffusion equation, , with a coefficient depending on is constructed. The solutions represent the images of the heat polynomials under the action of a transmutation operator. Their use allows one to obtain an explicit solution of the noncharacteristic Cauchy problem with sufficiently regular Cauchy data as well as to solve numerically initial boundary value problems. In the paper, the Dirichlet boundary conditions are considered; however, the proposed method can be easily extended onto other standard boundary conditions. The proposed numerical method is shown to reveal good accuracy.
from #AlexandrosSfakianakis via Alexandros G.Sfakianakis on Inoreader http://ift.tt/2yAdSHp
via IFTTT
Εγγραφή σε:
Σχόλια ανάρτησης (Atom)
Δημοφιλείς αναρτήσεις
-
Objectives To optimise medical students’ early clerkship is a complex task since it is conducted in a context primarily organised to take ca...
-
Abstract Purpose Overcoming the flaws of current data management conditions in head and neck oncology could enable integrated informatio...
-
1 abqls-210rm.html Read the latest Journal of Clinical Neurophysiology - Vol. 37, No. 1, January 2020.eml 2 agx3v-nxz96.html Read the late...
-
Cone-beam CT (CBCT) is a widely used intra-operative imaging modality in image-guided radiotherapy and surgery. A short scan followed by a f...
-
by Yanwei Li, Haifeng Liu, Wei Zeng, Jing Wei An increase in the osmolarity of tears induced by excessive evaporation of the aqueous tear p...
-
http://ift.tt/2p41efZ
-
Abstract Bromodomain proteins function as epigenetic readers that recognize acetylated histone tails to facilitate the transcription of t...
-
Abstract In present work, the electronic structure and optical properties of the FeX 2 (X = S, Se, Te) compounds have been evaluated by t...
Δεν υπάρχουν σχόλια:
Δημοσίευση σχολίου